Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 196, NWS North Platte, NE

July 10, 2020Brown County, Keya Paha County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2020, 12:22 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2020, 12:22 PM CDT (17:22 UTC)
Expired
Jul 10, 2020, 1:00 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:25 PM CDTTSTM WND GST 6016 Nw Ainsworth, NEPEA SIZE HAIL AND 40-60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WUUS53 KLBF 101722
SVRLBF
NEC017-103-149-101800-
/O.NEW.KLBF.SV.W.0196.200710T1722Z-200710T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1222 PM CDT Fri Jul 10 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Rock County in north central Nebraska...
  Central Brown County in north central Nebraska...
  Southwestern Keya Paha County in north central Nebraska...

* Until 100 PM CDT.

* At 1221 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles east of Norden to 8 miles north of Johnstown
  to 16 miles southeast of Valentine, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ainsworth, Bassett, Long Pine, Johnstown, Hofeld Lake, Keller Park
  State Recreation Area, Thomas Creek State Wildlife Management Area,
  Bobcat State Wildlife Management Area, Pine Glen State Wildlife
  Refuge, Antelope Peak, Meadville and North River Trail.

This includes the following highways...
 Highway 183 between mile markers 174 and 212.
 Highway 20 between mile markers 225 and 261.
 Highway 12 between mile markers 36 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4269 9944 4236 9958 4235 9997 4253 10019
      4272 10018 4273 10011 4289 9993
TIME...MOT...LOC 1721Z 313DEG 39KT 4286 9992 4270 10005 4269 10035 

HAIL...1.00IN
WIND...60MPH
 
$$

Jacobs
1 follow-up statement
430 
WWUS53 KLBF 101748
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1248 PM CDT Fri Jul 10 2020

NEC017-103-149-101800-
/O.CON.KLBF.SV.W.0196.000000T0000Z-200710T1800Z/
Rock NE-Brown NE-Keya Paha NE-
1248 PM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN ROCK...NORTHERN BROWN AND SOUTHWESTERN KEYA PAHA
COUNTIES...

At 1248 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Bassett to near Long Pine to near
Ainsworth, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ainsworth, Bassett, Long Pine, Hofeld Lake, Keller Park State
Recreation Area, Thomas Creek State Wildlife Management Area, Bobcat
State Wildlife Management Area, Pine Glen State Wildlife Refuge,
Antelope Peak, Meadville and North River Trail.

This includes the following highways...
 Highway 183 between mile markers 174 and 212.
 Highway 20 between mile markers 233 and 261.
 Highway 12 between mile markers 36 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4269 9944 4236 9958 4235 9982 4251 9999
      4272 10018 4273 10011 4289 9993
TIME...MOT...LOC 1748Z 307DEG 42KT 4267 9951 4251 9964 4251 9982 

HAIL...1.00IN
WIND...60MPH
 
$$

Jacobs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:40 AM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jul 10, 6:40 AM CDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 AM CDT Fri Jul 10 2020

.SHORT TERM...(Today through Saturday)
Issued at 410 AM CDT Fri Jul 10 2020

Concerns in the short-term revolve around the potential for two
rounds of thunderstorms Friday afternoon and evening with the threat
for severe weather during either. Period begins with generally zonal
flow as an upper-level ridge continues to strengthen across the
southern Rockies. Isolated to widely scattered rain and weak
convection continue to percolate across the area, mainly over the
Panhandle region. This is occurring within an area of
strengthening h85 flow associated with the LLJ. The focus and
maximized convergence will shift north into South Dakota as we
approach sunrise, thus limiting the potential for any additional
development through the morning hours. Weak echoes are struggling
out near Scottsbluff as they encounter stronger capping the
further east they progress. Am more concerned about seeing stuff
north of Pine Ridge turn more to the southeast and approach the
northern tier of counties over the next few hours. Thinking this
potential is fairly low given both the expected veering and
weakening of the LLJ with time orientation of instability gradient
that is more west-to-east along and just north of the NE/SD
border. Will continue to monitor.

The ridge axis remains just west of the region with a northern
stream shortwave rounding this feature across the northern Rockies.
With the mid-level flow compressed between the strengthening ridge
and the approaching shortwave, flow aloft will increase with h5
winds approaching 40 knots. Low-level southerly flow has been in
place for a few days now, helping maintain a humid airmass across
much of the area. Indeed, morning dew point values are in the 50s
and 60s with upper 60s not too far south in Kansas. With partly to
mostly sunny skies today, will see another warm day with h85
temperatures ranging from the low 30s in the far west to low 20s in
the east. This will translate to temperatures nearing 100 west of
Highway 61 to the upper 80s east of Highway 83. With dew points
expected to climb back into the upper 60s today, we'll see heat
index values climb into the mid to upper 90s with the area of
greatest concern being generally along Highway 83 into much of
southwest Nebraska. Thunderstorm chances increase through the
afternoon and into the evening hours. Steep mid-level lapse rates
are already in place with upstream soundings from Thursday evening
at DNR and RIW indicating an EML that extends well west of the
region. This will allow high instability to develop, with MLCAPE
values exceeding 3500 j/kg. As alluded to previously, strong mid-
level will be in place helping contribute to sufficient deep-layer
shear for organized severe weather. The potential first round will
develop by early afternoon off the higher elevations of southeast
Montana/western South Dakota as moist upslope flow coincident with
the first of two passing shortwaves moves over the area. This
activity should move east-southeast with time, following the h7
thermal gradient, and approach portions the area by mid-to-late
afternoon. Given the steering flow aloft and direction of shear
vectors, general thoughts are areas most prone to these storms will
be generally northeast of a North Platte to Merriman line. Mid-level
lapse rates of around 8 C/km and 0-6km BWD of nearly 50 knots thanks
to low level southerly flow will foster an environment supporting of
supercells capable of large hail and damaging wind gusts. Given
DCAPE values exceeding 1500 j/kg and max 0-3km theta-e differences
of -20 C, cannot rule out a few significant damaging wind gust
reports. As for hail, while the more impressive lapse rates remain
north of the area, SBLI values approaching -10 and such strong shear
suggest the potential for a few hail reports exceeding 2",
especially for areas generally north of Highway 2. As the LLJ
increases this evening, hodographs will enlarge with 0-3km SRH
values climbing to the 200-300 m2/s2 range. Particularly concerning
is orientation of 0-3km shear vector with storm motion, suggesting
potential for QLCS type spinups. Should this threat materialize, the
area of greatest concern would be across north central Nebraska,
particularly areas east of Highway 83 and north of Highway 91, in
closer proximity to the surface warm front.

The potential second wave of rain and thunderstorms would be tied to
the strong surface cool front expected to move in from the north
during the evening hours Friday. This frontal boundary will be
fairly strong with pressure rises of nearly 2 hPa/hour behind the
boundary. This would support gusty winds even without the threat for
thunderstorms but including the convective element to this with
strong instability remaining across the area, will be concerned
about primarily damaging winds and large hail with the second
complex as well. With the threat for two rounds of storms, heavy
rainfall will be possible for areas that see more than one round of
storms. Confidence in where this occurs is fairly low, but given
PWATs of around 1.25" with RH values in the lowest 1 km of 60-70%,
rain processes should be efficient. Thinking many locations stand a
good chance of seeing 1-1.5" of rain but the potential exists for
isolated areas approaching 2-3" total by early Saturday morning.
This threat will remain east of any areas that saw heavy rain over
the past few nights so the threat for flooding is fairly low, but
will need to monitor through the evening hours.

The cool front will remain fairly progressive and is expected to
clear the area by sunrise on Saturday. As such, have PoPs exiting
the area by 12z. Weak high pressure will move into the area and
allow for a dry day across the region. Temperatures will be slightly
cooler with highs ranging from the low 80s northeast to low 90s
southwest but given lower humidity expected, will be a much more
comfortable day. Winds will be light out of the north at less than
20 mph, gradually shifting to the northeast towards the evening.

.LONG TERM...(Saturday night through Thursday)
Issued at 410 AM CDT Fri Jul 10 2020

Northwest flow aloft at the beginning of the period will transition
to largely zonal as the southern CONUS ridge begins to flatten. This
leaves the area in stronger flow aloft and will lead to multiple
shots at precipitation with the passage of shortwaves embedded in
the mean flow. The first chance at precipitation appears to be
Sunday afternoon with the potential for storms to initiate in the
higher terrain of Wyoming and move into the western CWA. Shear will
be more than adequate for organized convection, with values
generally around 40-50kts across the area. Will have to watch any
convection that forms as it pushes eastward into better lower level
moisture and instability. It appears the best chance of
precipitation during the period will be Monday evening through
Tuesday with the approach of a cold front. Monitoring potential for
a few strong to severe storms along this front given 30-40kts of
bulk shear and 2500-3000 j/kg of MLCAPE. The best parameter space at
this time looks to be over the northeastern CWA. Forecast soundings
indicate largely straight line hodographs, so the main threat would
appear to be large hail and damaging wind gusts. This front will be
slow to push through the area and as a consequence have included at
least chance pops through 06Z Wednesday. Will have another shot at
precip on Wednesday night, though confidence is on the lower side
with discrepancies between model solutions. Looking ahead into next
weekend, building heights aloft will lead to a more benign flow
regime and lower precip chances through the end of the period.
Temperatures will gradually cool for the first half of the work week
before becoming abnormally warm again as ridging strengthens
overhead toward late week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 638 AM CDT Fri Jul 10 2020

Scattered showers and thunderstorms continued to move east, just
to the north of Cherry County. It appears that thunderstorms in
the KVTN vicinity will occur this morning, with more development
this afternoon. Concerns remain for the potential for additional
strong to severe convection during the late afternoon and evening
hours across north central into central Nebraska. Confidence in
impacts at KVTN has increased for a TEMPO included from 22Z until
04Z. Storms should remain northeast of KLBF per the latest model
trends, so no mention in the KLBF TAF attm.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jurgensen
LONG TERM...Brown/Jurgensen
AVIATION...Roberg
Hazardous weather outlook, Jul 10, 11:25 AM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1125 AM CDT Fri Jul 10 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-111630-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1125 AM CDT Fri Jul 10 2020 /1025 AM MDT Fri Jul 10 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Severe thunderstorms are expected this afternoon into tonight
across western and north central Nebraska due to the development
of a surface low pressure system across northwest Nebraska and a
strong upper level disturbance moving over the area. The greatest
risk for severe weather is east of a line from Merriman through
Maxwell. Large hail, damaging winds, and an isolated tornado are
possible with any storms. In addition, there is a marginal risk
for excessive rainfall east of a line from Merriman to Broken Bow.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Thunderstorms will be possible Monday night through Wednesday
across portions of western and north central Nebraska. A slow
moving cold front will approach the area beginning on Monday. At
this time, the threat for severe storms is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Snively

In the hours before

Local storm report, Jul 10, 8:53 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 AM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     5 SE BRADY              40.97N 100.30W
07/10/2020                   LINCOLN            NE   CO-OP OBSERVER

            LARGE TREES DOWN. LARGE BRANCH FELL ONTO HOUSE.

&&

SMELTZER
Local storm report, Jul 10, 9:26 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 AM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     SUTHERLAND              41.16N 101.13W
07/10/2020                   LINCOLN            NE   TRAINED SPOTTER

            MULTIPLE TREES DOWNED AND SMALL BUILDING DAMAGE. TIME
            ESTIMATED FROM RADAR

&&

SNIVELY
Local storm report, Jul 10, 9:30 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 AM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     PAXTON                  41.12N 101.36W
07/09/2020                   KEITH              NE   TRAINED SPOTTER

            9 IN. DIA. TREE BRANCH DOWNED

&&

SNIVELY
Local storm report, Jul 10, 9:33 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 AM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     4 S BRADY               40.96N 100.37W
07/10/2020                   LINCOLN            NE   PUBLIC

            MULTIPLE LARGE TREE BRANCHES DOWNED. TIME ESTIMATED FROM
            RADAR

&&

SNIVELY
Local storm report, Jul 10, 10:29 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 S HYANNIS             41.97N 101.76W
07/09/2020  M0.75 INCH       GRANT              NE   CO-OP OBSERVER

0844 PM     HAIL             10 N WHITMAN            42.19N 101.54W
07/09/2020  M0.75 INCH       CHERRY             NE   TRAINED SPOTTER

0916 PM     HAIL             18 NE WHITMAN           42.25N 101.34W
07/09/2020  E1.75 INCH       CHERRY             NE   PUBLIC

            REPORT WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM
            RADAR.

0940 PM     HAIL             1 NNE ASHBY             42.04N 101.93W
07/09/2020  M1.00 INCH       GRANT              NE   TRAINED SPOTTER

0943 PM     HAIL             1 SSE ASHBY             42.02N 101.93W
07/09/2020  M0.88 INCH       GRANT              NE   TRAINED SPOTTER

1151 PM     TSTM WND DMG     SUTHERLAND              41.16N 101.13W
07/09/2020                   LINCOLN            NE   PUBLIC

            POWER KNOCKED OUT IN SUTHERLAND. REPORT VIA PUBLIC PHONE
            CALL

1155 PM     TSTM WND DMG     2 ESE SUTHERLAND        41.14N 101.09W
07/09/2020                   LINCOLN            NE   LAW ENFORCEMENT

            SEMI BLOWN OVER ON I-80 NEAR MM 160. REPORT VIA SOCIAL
            MEDIA. TIME ESTIMATED FROM RADAR.

1155 PM     TSTM WND DMG     PAXTON                  41.12N 101.36W
07/09/2020                   KEITH              NE   TRAINED SPOTTER

            9 IN. DIA. TREE BRANCH DOWNED

1200 AM     TSTM WND DMG     SUTHERLAND              41.16N 101.13W
07/10/2020                   LINCOLN            NE   TRAINED SPOTTER

            MULTIPLE TREES DOWNED AND SMALL BUILDING DAMAGE. TIME
            ESTIMATED FROM RADAR

1202 AM     TSTM WND GST     5 NE HERSHEY            41.20N 100.93W
07/10/2020  M55.00 MPH       LINCOLN            NE   MESONET

            HOME WEATHER STATION PWS-KNENORTH39

1204 AM     TSTM WND GST     7 N NORTH PLATTE        41.23N 100.76W
07/10/2020  M58.00 MPH       LINCOLN            NE   MESONET

            HOME WEATHER STATION PWS-KNENORTH14

1220 AM     TSTM WND GST     4 E NORTH PLATTE        41.13N 100.70W
07/10/2020  M59.00 MPH       LINCOLN            NE   MESONET

            RSOIS GUSTED TO 51 KNOTS.

1230 AM     TSTM WND GST     5 WNW MAXWELL           41.11N 100.62W
07/10/2020  M64.00 MPH       LINCOLN            NE   MESONET

            UNION PACIFIC UP101

1245 AM     TSTM WND DMG     4 S BRADY               40.96N 100.37W
07/10/2020                   LINCOLN            NE   PUBLIC

            MULTIPLE LARGE TREE BRANCHES DOWNED. TIME ESTIMATED FROM
            RADAR

1245 AM     TSTM WND DMG     5 S MAXWELL             41.01N 100.53W
07/10/2020                   LINCOLN            NE   PUBLIC

            NUMEROUS TREES DOWN AND A EMPTY PIVOT WAS FLIPPED. TIME
            IS ESTIMATED BASED OFF OF RADAR.

1250 AM     TSTM WND DMG     5 SE BRADY              40.97N 100.30W
07/10/2020                   LINCOLN            NE   CO-OP OBSERVER

            LARGE TREES DOWN. LARGE BRANCH FELL ONTO HOUSE.

&&

SNIVELY
Local storm report, Jul 10, 12:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND GST     1 S SPARKS              42.92N 100.27W
07/10/2020  E60 MPH          CHERRY             NE   PUBLIC

            ESTIMATED 60 MPH WIND AND PEA TO QUARTER SIZE HAIL.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM CDTSpecial Weather StatementLBFGrant, Sheridan52 min
Jul 9, 8:59 PM CDTSpecial Weather StatementLBFHooker46 min
Jul 9, 9:28 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 9, 9:33 PM CDTSpecial Weather StatementLBFMcPherson42 min
Jul 9, 10:19 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson41 min
Jul 9, 10:46 PM CDTAreal Flood AdvisoryLBFArthur, Grant, Hooker, McPherson66 min
Jul 9, 10:49 PM CDTSpecial Weather StatementLBFChase41 min
Jul 9, 11:00 PM CDTSpecial Weather StatementLBFArthur45 min
Jul 9, 11:22 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 9, 11:26 PM CDTSpecial Weather StatementLBFKeith49 min
Jul 9, 11:37 PM CDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 9, 11:46 PM CDTSevere Thunderstorm WarningLBFLincoln59 min
Jul 10, 12:30 AM CDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 10, 12:33 AM CDTSpecial Weather StatementLBFCuster42 min
Jul 10, 11:39 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha51 min
Jul 10, 11:50 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry40 min
Jul 10, 12:52 PM CDTSpecial Weather StatementLBFBrown38 min
Jul 10, 1:03 PM CDTSpecial Weather StatementLBFRock42 min
Jul 10, 1:32 PM CDTSpecial Weather StatementLBFCherry43 min
Jul 10, 1:48 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jul 10, 2:26 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas49 min
Jul 10, 2:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas46 min
Jul 10, 3:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup42 min
Jul 10, 3:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Jul 10, 4:26 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Jul 10, 4:39 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 10, 5:00 PM CDTFlash Flood WarningLBFCuster111 min
Jul 10, 5:13 PM CDTSevere Thunderstorm WarningLBFCuster37 min
Jul 10, 5:29 PM CDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.